[-] Show simple item record

dc.contributor.authorMontgomery-Smith, Stephen, 1963-eng
dc.contributor.authorLatushkin, Yuri, 1956-eng
dc.date.issued2011eng
dc.descriptionThe final version of this paper appears in: "Bulletin of the American Mathematical Society" 31 (1994): 44-49. Print.eng
dc.description.abstractWe present a spectral mapping theorem for semigroups on any Banach space E. From this, we obtain a characterization of exponential dichotomy for nonautonomous differential equations for E-valued functions. This characterization is given in terms of the spectrum of the generator of the semigroup of evolutionary operators.eng
dc.identifier.urihttp://hdl.handle.net/10355/9833eng
dc.relation.ispartofMathematics publications (MU)eng
dc.relation.ispartofcommunityUniversity of Missouri-Columbia. College of Arts and Sciences. Department of Mathematicseng
dc.subjectHyperbolicityeng
dc.subjectEvolution familyeng
dc.subjectWeighted composition operatorseng
dc.subject.lcshComposition operatorseng
dc.titleLyapunov theorems for Banach spaceseng
dc.typePreprinteng


Files in this item

[PDF]

This item appears in the following Collection(s)

  • Mathematics publications (MU)
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[-] Show simple item record